# SDR A6WA20120920028

- Difficulty date: September 10, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY DOOR HANDLE HOUSING CRACKED.  REMOVED AND REPLACED CARGO BAY DOOR HANDLE HOUSING WITH SERVICEABLE P/N H3415-31 IAW CRJ 200 SRM 51-42-21.
